# SDR CALA2025071406566

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 127,317 hours, 19,515 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R ESCAPE SLIDE NEEDS TO BE REMOVED FOM.  REMOVED DOOR 1R ESCAPE SLIDE REF MM TASK 25-66-01-004-001. ENTRY DOOR R1 ESCAPE SLIDE WAS REINSTALLED IN REF AMM 25-66-01-404-072. VERIFIED DOOR R1 ESCAPE SLIDE INSTALLATION IAW AMM 25-66-01-404-072, AND GMM 09-25-05.
